# SDR ASAA0010059

- Difficulty date: April 16, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE L2 DOOR EVACUATION SLIDE LIGHT WAS FOUND TO BE INOPERATIVE.  RELEASED PER MEL 33-14A.  SUBSEQUENTLY REPLACED LIGHT ASSEMBLY AND RELAMPED, LIGHT OPERATED NORMALLY.  (M)
